# SDR CA981125071

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 3411 · Pitot/Static System
- Part: Cap
- Part number: AN9296D
- Condition: Missing
- Location: Pitot System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AFTER LOW AIR SPEED INDICATION.  THE CAP ON PITOT STATIC DRAIN WAS FOUND MISSING.  NEW CAP INSTALLED AND PITOT STATIC TESTS CARRIED OUT, SERVICEABLE.
